# SDR CNMA20090036

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR EXTERNAL FAIRING SUPPORT CRACKED (AFT POSITION).  PERFORM REPAIR IAW SRM 53-00-01, FIG 8, SHEET 2, REV 94.
